# SDR C2XA04TY139

- Difficulty date: July 31, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14550906001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LEFT HAND FLOOR SUPPORT SILL AT FRAME 23 TO 30.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND FLOOR SUPPORT SILL IAW EMB SRM 51-40-02.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
